BibTeX record: journals/dcc/Kavuluru09

download as .bib file

@article{DBLP:journals/dcc/Kavuluru09,
  author    = {Ramakanth Kavuluru},
  title     = {Characterization of 2\({}^{\mbox{\emph{n}}}\)-periodic binary sequences
               with fixed 2-error or 3-error linear complexity},
  journal   = {Des. Codes Cryptography},
  year      = {2009},
  volume    = {53},
  number    = {2},
  pages     = {75--97},
  url       = {http://dx.doi.org/10.1007/s10623-009-9295-x},
  doi       = {10.1007/s10623-009-9295-x},
  timestamp = {Tue, 21 Oct 2014 14:53:42 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dcc/Kavuluru09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}